American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] C. McA. Gordon. Twist-spun torus knots . Proc. Amer. Math. Soc. 32 (1972) 319-322. MR 0288752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Y. Shinohara and D. W. Sumners. Homology invariants of cyclic coverings with application to links . Trans. Amer. Math. Soc. 163 (1972) 101-121. MR 0284999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kunio Murasugi. The commutator subgroups of the alternating knot groups . Proc. Amer. Math. Soc. 28 (1971) 237-241. MR 0275414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. W. Sumners. $H\sb{2}$ of the commutator subgroup of a knot group . Proc. Amer. Math. Soc. 28 (1971) 319-320. MR 0275416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James M. McPherson. A sufficient condition for an arc to be nearly polyhedral . Proc. Amer. Math. Soc. 28 (1971) 229-233. MR 0273596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jonathan Simon. On knots with nontrivial interpolating manifolds . Trans. Amer. Math. Soc. 160 (1971) 467-473. MR 0288753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. B. Treybig. An approach to the polygonal knot problem using projections and isotopies . Trans. Amer. Math. Soc. 158 (1971) 409-421. MR 0279800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. B. Treybig. Concerning a bound problem in knot theory . Trans. Amer. Math. Soc. 158 (1971) 423-436. MR 0278289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Herbert C. Lyon. Incompressible surfaces in knot spaces . Trans. Amer. Math. Soc. 157 (1971) 53-62. MR 0275412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yaichi Shinohara. On the signature of knots and links . Trans. Amer. Math. Soc. 156 (1971) 273-285. MR 0275415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. H. Bing and J. M. Martin. Cubes with knotted holes . Trans. Amer. Math. Soc. 155 (1971) 217-231. MR 0278287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. J. Andrews and D. W. Sumners. On higher-dimensional fibered knots . Trans. Amer. Math. Soc. 153 (1971) 415-426. MR 0271927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. C. Whitten. On noninvertible links with invertible proper sublinks . Proc. Amer. Math. Soc. 26 (1970) 341-346. MR 0264647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. W. Sumners. Homotopy torsion in codimension two knots . Proc. Amer. Math. Soc. 24 (1970) 229-240. MR 0253316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kunio Murasugi. On Milnor's invariant for links. II. The Chen group . Trans. Amer. Math. Soc. 148 (1970) 41-61. MR 0259890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. W. Lambert. A $1$-linked link whose longitudes lie in the second commutator subgroup . Trans. Amer. Math. Soc. 147 (1970) 261-269. MR 0267568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kunio Murasugi. The Arf invariant for knot types . Proc. Amer. Math. Soc. 21 (1969) 69-72. MR 0238301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard E. Goodrick. A note on Seifert circles . Proc. Amer. Math. Soc. 21 (1969) 615-617. MR 0242144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James M. McPherson. On the nullity and enclosure genus of wild knots . Trans. Amer. Math. Soc. 144 (1969) 545-555. MR 0253315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. H. Crowell and D. Strauss. On the elementary ideals of link modules . Trans. Amer. Math. Soc. 142 (1969) 93-109. MR 0247625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. C. Whitten. Symmetries of links . Trans. Amer. Math. Soc. 135 (1969) 213-222. MR 0242146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mary-Elizabeth Hamstrom and R. P. Jerrard. Collapsing a triangulation of a ``knotted'' cell . Proc. Amer. Math. Soc. 21 (1969) 327-331. MR 0243510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. M. Rice. Killing knots . Proc. Amer. Math. Soc. 19 (1968) 254. MR 0219055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. B. Treybig. Prime mappings . Trans. Amer. Math. Soc. 130 (1968) 248-253. MR 0217790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. B. Treybig. A characterization of the double point structure of the projection of a polygonal knot in regular position . Trans. Amer. Math. Soc. 130 (1968) 223-247. MR 0217789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. B. Schaufele. Kernels of free abelian representations of a link group . Proc. Amer. Math. Soc. 18 (1967) 535-539. MR 0211393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Samuel J. Lomonaco. An algebraic theory of local knottedness. I . Trans. Amer. Math. Soc. 129 (1967) 322-343. MR 0217788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kunio Marasugi. On Milnor's invariant for links . Trans. Amer. Math. Soc. 124 (1966) 94-110. MR 0198453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James van Buskirk. Braid groups of compact $2$-manifolds with elements of finite order . Trans. Amer. Math. Soc. 122 (1966) 81-97. MR 0189013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David W. Henderson. Extensions of Dehn's lemma and the loop theorem . Trans. Amer. Math. Soc. 120 (1965) 448-469. MR 0187233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2